| Catalog Number |
1400500-12 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the right coronary artery (rca) that was moderately calcified, heavily tortuous and 95% stenosed.Reportedly, it the nc trek neo was advanced for post-dilation of a malapposed stent in mid rca.There was difficulty advancing the nc trek neo due to calcification at the tortuosity in the vessel from proximal to distal rca.After balloon dilatation, the pressure did not increase even after inflation, and the balloon was removed and checked.The balloon was noted to be torn and leaking contrast mix.There were no adverse patient effects and there was no reported clinically significant delay in the procedure.No additional information was provided.